# SDR GRTA20240315001

- Difficulty date: March 6, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N503AW
- Make and model: Beech B200
- Aircraft serial: BB1514
- Aircraft time: 19,316 hours, 28,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 168 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN CRACKED APPROX 3 1/2" ON FRAME AT FS 167.625 BETWEEN STRINGERS 15L AND 16.  C/W SKIN DAMAGE REPAIR (PRESSURIZED AREA) COVER PATCH METHOD AND SHIM INSTALLATION IRW BEECHCRAFT SIRM 98-39006, REV D5, 20-10-16, 2. A-D & 20-10-10, 1-4, A.C.   FABRICATED .050, 2024-T3 DOUBLER  AND .040, 2024-T3 SHIM, COATED DOUBLER AND SHIM WITH BONDERITE M-CR 1201 AERO ALODINE, AND INTEGRAL PRODUCTS SEALANT AC 350 B-1/2 CONFORMING TO AMS-S-8802F, TYII, CL B-1/2.  DOUBLER AND SHIM INSTALLED WITH MS20470AD RIVETS IRW SIRM 20-50-02.
